Annali di Matematica Pura ed Applicata

, Volume 175, Issue 1, pp 141–164

Partial regularity of minimizers of quasiconvex integrals with subquadratic growth

  • Menita Carozza
  • Nicola Fusco
  • Giuseppe Mingione
Article

DOI: 10.1007/BF01783679

Cite this article as:
Carozza, M., Fusco, N. & Mingione, G. Annali di Matematica pura ed applicata (1998) 175: 141. doi:10.1007/BF01783679

Abstract

We prove partial regularity for minimizers of quasiconvex integrals of the form\(\int\limits_\Omega {F\left( {Du(x)} \right)} \) dx where the integral F(ξ) has subquadratic growth, ie\(\left| {F(\xi )} \right| \le L(1 + |\xi |^p )\).

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1998

Authors and Affiliations

  • Menita Carozza
    • 1
  • Nicola Fusco
    • 2
  • Giuseppe Mingione
    • 3
  1. 1.Dipartimento di Matematica D.I.I.M.A.Università di SalernoBaronissiItaly
  2. 2.Dipartimento di Matematica «U. Dini»Università di FirenzeFirenzeItaly
  3. 3.Dipartimento di Matematica dell'UniversitàParmaItaly

Personalised recommendations